News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: off the patch and weird simptoms


 hotrebecca - Thu Feb 16, 2006 5:15 pm

i'm 24, been on the patch for 2 years got off in oct. and since than the past 3 periods have been very weird. starting one day as regular the next day i doesn't flow teh next day it's normal the next day it's barely there than it starts normal again. the last period began it was brown coloring.. than after 2 days began normal. why does it keep start and stopping like that also it's coming on 37 day, 34 day not on the 30 day of cycle. why? also since i got off the patch i have found over 3 times that after intercourse i had blood on the sheet not in the time of a period or that it was supposed to come than. now in the past week i;m experiencing this problem again with the period which supposable began on mon. and i also have severe headaches and dizziness. if someone can help me out i would appreciate.
 Theresa Jones, RN - Mon Jul 24, 2006 7:38 am

User avatar Hi hotrebecca,
Generally speaking, it may take several months (3-6) after discontinuation of birth control medication for menstrual cycles to return to normal (providing they were normal prior to use). If however, symptoms are continued, an evaluation by your physician would be advised to rule out, ie, hormone dysfunction, etc.
Sincerely,
Theresa Jones, RN

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here